Publisher: Tamkang University   (Total: 2 journals)   [Sort alphabetically]

Showing 1 - 2 of 2 Journals sorted by number of followers
J. of Educational Media & Library Sciences     Open Access   (Followers: 9, SJR: 0.149, CiteScore: 0)
Tamkang J. of Mathematics     Open Access   (SJR: 0.334, CiteScore: 1)
Similar Journals
Journal Cover
Tamkang Journal of Mathematics
Journal Prestige (SJR): 0.334
Citation Impact (citeScore): 1
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Print) 0049-2930 - ISSN (Online) 2073-9826
Published by Tamkang University Homepage  [2 journals]
  • Numerical simulation for unsteady anisotropic-diffusion convection
           equation of spatially variable coefficients and incompressible flow

    • Authors: Moh.Ivan Azis
      Pages: 1 - 20
      Abstract: The anisotropic-diffusion convection equation of spatially
      variable coefficients which is relevant for functionally graded media
      is discussed in this paper to find numerical solutions by using a
      combined Laplace transform and boundary element method. The variable
      coefficients equation is transformed to a constant coefficients equation.
      The constant coefficients equation is then Laplace-transformed so
      that the time variable vanishes. The Laplace-transformed equation
      is consequently written in a pure boundary integral equation which
      involves a time-free fundamental solution. The boundary integral equation
      is therefore employed to find numerical solutions using a standard
      boundary element method. Finally the results obtained are inversely
      transformed numerically using the Stehfest formula to get solutions
      in the time variable. The combined Laplace transform and boundary
      element method is easy to be implemented, efficient and accurate for
      solving unsteady problems of anisotropic functionally graded media
      governed by the diffusion convection equation.
      PubDate: 2023-02-01
      DOI: 10.5556/j.tkjm.54.2023.4069
      Issue No: Vol. 54, No. 1 (2023)
  • Optimality conditions using convexifactors for a multiobjective fractional
           bilevel programming problem

    • Authors: Bhawna Kohli
      Pages: 21 - 41
      Abstract: In this paper, a multiobjective fractional bilevel programming problem is considered and optimality conditions using the concept of convexifactors are established for it. For this purpose, a suitable constraint qualification in terms of convexifactors is introduced for the problem. Further in the paper, notions of asymptotic pseudoconvexity, asymptotic quasiconvexity in terms of convexifactors are given and using them sufficient optimality conditions are derived.
      PubDate: 2023-02-01
      DOI: 10.5556/j.tkjm.54.2023.3830
      Issue No: Vol. 54, No. 1 (2023)
  • Existence of periodic traveling wave solutions for a K-P-Boussinesq type

    • Authors: Alex M. Montes
      Pages: 43 - 55
      Abstract: In this paper, via a variational approach, we show the existence of periodic traveling waves for a Kadomtsev-Petviashvili Boussinesq type system that describes the propagation of long waves in wide channels. We show that those periodic solutions are characterized as critical points of some functional, for which the existence of critical points follows as a consequence of the Mountain Pass Theorem and Arzela-Ascoli Theorem.
      PubDate: 2023-02-01
      DOI: 10.5556/j.tkjm.54.2023.3971
      Issue No: Vol. 54, No. 1 (2023)
  • Convergence theorems for Suzuki generalized nonexpansive mapping in Banach

    • Authors: Abdulhamit Ekinci, Seyit Temir
      Pages: 57 - 67
      Abstract: In this paper, we study a new iterative scheme to approximate fixed point of Suzuki nonexpansive type mappings in Banach space. We also prove
      some weak and strong theorems for Suzuki nonexpansive type
      mappings. Numerical example is given to show the efficiency of new
      iteration process. The results obtained in this paper improve the
      recent ones announced by B. S. Thakur et al. \cite{Thakur}, Ullah
      and Arschad \cite{UA}.
      PubDate: 2023-02-01
      DOI: 10.5556/j.tkjm.54.2023.3943
      Issue No: Vol. 54, No. 1 (2023)
  • Relative essential ideals in $N$-groups

    • Authors: Tapatee Sahoo, Bijan Davvaz, Harikrishnan Panackal, Babushri Srinivas Kedukodi, Syam Prasad Kuncham
      Pages: 69 - 82
      Abstract: Let $G$ be an $N$-group where $N$ is a (right) nearring. We introduce the concept of relative essential ideal (or $N$-subgroup) as a generalization of the concept of essential submodule of a module over a ring or a nearring. We provide suitable examples to distinguish the notions relative essential and essential ideals. We prove the important properties and obtain equivalent conditions for the relative essential ideals (or $N$-subgroups) involving the quotient. Further, we derive results on direct sums, complement ideals of $N$-groups and obtain their properties under homomorphism.
      PubDate: 2023-02-01
      DOI: 10.5556/j.tkjm.54.2023.4136
      Issue No: Vol. 54, No. 1 (2023)
  • On the sum of distance Laplacian eigenvalues of graphs

    • Authors: Shariefuddin Pirzada, Saleem Khan
      Pages: 83 - 91
      Abstract: Let $G$ be a connected graph with $n$ vertices, $m$ edges and having diameter $d$. The distance Laplacian matrix $D^{L}$ is defined as $D^L=$Diag$(Tr)-D$, where Diag$(Tr)$ is the diagonal matrix of vertex transmissions and $D$ is the distance matrix of $G$. The distance Laplacian eigenvalues of $G$ are the eigenvalues of $D^{L}$ and are denoted by $\delta_{1}, ~\delta_{1},~\dots,\delta_{n}$. In this paper, we obtain (a) the upper bounds for the sum of $k$ largest and (b) the lower bounds for the sum of $k$ smallest non-zero, distance Laplacian eigenvalues of $G$ in terms of order $n$, diameter $d$ and Wiener index $W$ of $G$. We characterize the extremal cases of these bounds. As a consequence, we also obtain the bounds for the sum of the powers of the distance Laplacian eigenvalues of $G$.
      PubDate: 2023-02-01
      DOI: 10.5556/j.tkjm.54.2023.4120
      Issue No: Vol. 54, No. 1 (2023)
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762

Your IP address:
Home (Search)
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-